# SDR 96UAL900630

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 7436025
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENGINE WOULD NOT DEVELOP TAKEOFF THRUST, WOULD GO NO HIGHER THAN 96.5 PERCENT N-1.  ABORTED TAKEOFF.  *S/D*  FUEL CONTROL UNIT FAILED.  REPLACED FUEL CONTROL UNIT CHECKS OK.  SEVERAL ITEMS WERE FOUND UNSERVICEABLE IN THIS UNIT AND COLLECTIVELY THEY CONTRIBUTED TO THE FAILURE.
